RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1996, Volume 30, Issue 2, Pages 40–55 (Mi faa520)  

This article is cited in 29 scientific papers (total in 29 papers)

On the Conformal Type of a Riemannian Manifold

V. A. Zoricha, V. M. Kesel'manb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Kemerovo State University

DOI: https://doi.org/10.4213/faa520

Full text: PDF file (1631 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1996, 30:2, 106–117

Bibliographic databases:

UDC: 517.54+514.774
Received: 22.03.1995

Citation: V. A. Zorich, V. M. Kesel'man, “On the Conformal Type of a Riemannian Manifold”, Funktsional. Anal. i Prilozhen., 30:2 (1996), 40–55; Funct. Anal. Appl., 30:2 (1996), 106–117

Citation in format AMSBIB
\Bibitem{ZorKes96}
\by V.~A.~Zorich, V.~M.~Kesel'man
\paper On the Conformal Type of a Riemannian Manifold
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 2
\pages 40--55
\mathnet{http://mi.mathnet.ru/faa520}
\crossref{https://doi.org/10.4213/faa520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402080}
\zmath{https://zbmath.org/?q=an:0873.53025}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 2
\pages 106--117
\crossref{https://doi.org/10.1007/BF02509450}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VW86100003}


Linking options:
  • http://mi.mathnet.ru/eng/faa520
  • https://doi.org/10.4213/faa520
  • http://mi.mathnet.ru/eng/faa/v30/i2/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zorich, V. M. Kesel'man, “Conformal type and isoperimetric dimension of Riemannian manifolds”, Math. Notes, 63:3 (1998), 333–337  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. A. Zorich, “Quasiconformal embeddings of Riemannian manifolds and a Picard-type theorem”, Russian Math. Surveys, 53:1 (1998), 227–228  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Zorich, V. M. Kesel'man, “A canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type”, Russian Math. Surveys, 54:3 (1999), 665–666  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Zorich, V. M. Kesel'man, “The conformal type and isoperimetric dimension of sub-Riemannian manifolds”, Russian Math. Surveys, 54:4 (1999), 860–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. P. de la Harpe, R. I. Grigorchuk, T. Ceccherini-Silberstein, “Amenability and Paradoxical Decompositions for Pseudogroups and for Discrete Metric Spaces”, Proc. Steklov Inst. Math., 224 (1999), 57–97  mathnet  mathscinet  zmath
    6. Zorich, VA, “Asymptotic geometry and conformal types of Carnot-Caratheodory spaces”, Geometric and Functional Analysis, 9:2 (1999), 393  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Holopainen, I, “Volume growth, Green's functions, and parabolicity of ends”, Duke Mathematical Journal, 97:2 (1999), 319  crossref  mathscinet  zmath  isi  scopus  scopus
    8. V. A. Zorich, “Quasiconformal Immersions of Riemannian Manifolds and a Picard Type Theorem”, Funct. Anal. Appl., 34:3 (2000), 188–196  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. A. Zorich, V. M. Kesel'man, “The Isoperimetric Inequality on Manifolds of Conformally Hyperbolic Type”, Funct. Anal. Appl., 35:2 (2001), 90–99  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Coulhon, T, “Harnack inequality and hyperbolicity for subelliptic p-Laplacians with applications to Picard type theorems”, Geometric and Functional Analysis, 11:6 (2001), 1139  crossref  mathscinet  zmath  isi  scopus
    11. Lott, J, “The Dirac operator and conformal compactification”, International Mathematics Research Notices, 2001, no. 4, 171  crossref  mathscinet  isi
    12. V. A. Zorich, “Quasi-conformal maps and the asymptotic geometry of manifolds”, Russian Math. Surveys, 57:3 (2002), 437–462  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. Troyanov, M, “Liouville type theorems for mappings with bounded (co)-distortion”, Annales de l Institut Fourier, 52:6 (2002), 1753  crossref  mathscinet  zmath  isi  scopus  scopus
    14. V. A. Zorich, “Asymptotics at infinity of the admissible growth of the quasi-conformality coefficient and the injectivity of immersions of Riemannian manifolds”, Russian Math. Surveys, 58:3 (2003), 624–626  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. V. A. Zorich, “On contact quasi-conformal immersions”, Russian Math. Surveys, 60:2 (2005), 382–384  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    16. V. A. Zorich, “Contact Quasiconformal Immersions”, Proc. Steklov Inst. Math., 253 (2006), 71–77  mathnet  crossref  mathscinet  elib
    17. Grimaldi, R, “Calibrations and isoperimetric profiles”, American Journal of Mathematics, 129:2 (2007), 315  crossref  mathscinet  zmath  isi
    18. V. M. Kesel'man, “The isoperimetric inequality on conformally parabolic manifolds”, Sb. Math., 200:1 (2009), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. V. M. Kesel'man, “The relative isoperimetric inequality on a conformally parabolic manifold with boundary”, Russian Math. Surveys, 65:2 (2010), 384–385  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    20. Gol'dshtein V., Troyanov M., “A Conformal de Rham Complex”, J Geom Anal, 20:3 (2010), 651–669  crossref  mathscinet  zmath  isi  scopus  scopus
    21. V. A. Zorich, “On the measure of conformal difference between Euclidean and Lobachevsky spaces”, Sb. Math., 202:12 (2011), 1825–1830  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    22. Grosse N., “The Hijazi inequality on conformally parabolic manifolds”, Differential Geom Appl, 29:6 (2011), 838–849  crossref  mathscinet  zmath  isi  scopus  scopus
    23. Pankka P., Rajala K., “Quasiregularly elliptic link complements”, Geom Dedicata, 154:1 (2011), 1–8  crossref  mathscinet  zmath  isi  scopus  scopus
    24. Keselman V.M., “Evklidovo izoperimetricheskoe neravenstvo v klasse konformnykh metrik nekompaktnogo rimanova mnogoobraziya”, Vestnik volgogradskogo gosudarstvennogo universiteta. seriya 1: matematika. fizika, 2011, no. 2, 33–42  elib
    25. V. A. Zorich, “Asymptotic behavior at infinity of the admissible growth of the quasiconformality coefficient and the injectivity of immersions of sub-Riemannian manifolds”, Proc. Steklov Inst. Math., 279 (2012), 73–77  mathnet  crossref  mathscinet  isi  elib  elib
    26. V. M. Keselman, “On a criterion of conformal parabolicity of a Riemannian manifold”, Sb. Math., 206:3 (2015), 389–420  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. V. A. Zorich, “Some observations concerning multidimensional quasiconformal mappings”, Sb. Math., 208:3 (2017), 377–398  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    28. V. A. Zorich, “Boundary behaviour of automorphisms of a hyperbolic space”, Russian Math. Surveys, 72:4 (2017), 645–670  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    29. V. A. Zorich, “On a question of Gromov concerning the generalized Liouville theorem”, Russian Math. Surveys, 74:1 (2019), 175–177  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:442
    Full text:147
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019